# SDR ASAA2023013041742

- Difficulty date: January 30, 2023
- Submitted: February 1, 2023
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 58,510 hours, 17,264 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: None
- Part number: HG2050AC11
- Part serial: 56009760
- Condition: None
- Location: E/E Bay, E5
- Part time: 48,466 hours, 20,608 cycles
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

VTK ANNUNCIATED ON APPROACH FOR APPROX 45 SEC. ON GROUND WARNING CLEARED. GROUNDED - YES. PER B737-800 FIM 34-61 TASK 801 AND 824. IN FMC-R INFLIGHT FAULTS LEG 1 HAD: ADIRS-R DISCRETE 270 AND ADIRS-R PRES POS LAT. THESE WERE CAUSED BY THE ADIRU-R. REMOVED AND REPLACED RIGHT ADIRU IAW B737-800 AMM 34-21-01 (REF 60116888) FOR ADIRU-R REPLACEMENT. AFTER ADIRU-R REPLACEMENT. FMC-R BITE TEST NO FAULTS AND SENSOR PAGE NO FAULTS.
